# SDR IPXA2023103133051

- Difficulty date: September 21, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,583 hours, 22,248 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110479
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, AFT CARGO PIT - STRINGER 26 LH BETWEEN STA 1570 AND 1620 IS CORRODED. REPAIRED IAW --1) REMOVE S-26L DAMAGED STRINGER SECTION (P/N: 146N3110-479) BETWEEN STA 1500-1520 (FAULT T3F18E002EKMP) AND STA 1560-1620 (FAULT T3F18E002EKMQ) RESPECTIVELY. 2) FABRICATE 1 EACH REPLACEMENT STRINGER SECTION  PER BOEING DRAWING 146N3110-479 FOR AREA BETWEEN STA 1560 AND STA 1620 (FAULT T3F18E002EKMQ). 3) ACCOMPLISH REINFORCING REPAIR IAW 757-200PF SRM REV 117.00 CHAPTER 53-00-03-2R-1, DETAIL II PER SRM 53-60-03-2R-0. SEE ATTACHMENTS.
